# SDR HALA2012051400139

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 24259
- Aircraft time: 76,601 hours, 32,450 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7532
- Part serial: 435
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PARKING, STATUS MESSAGE DISPLAYED RT ENGINE FIRE LOOP.  AFTER A FEW MINUTES THE STAUS MESSAGE EXTINGUISHED.  INSPECTED RT ENGINE FIRE LOOP WIRE HARNESS IAW WDM 26-11-21.  NO DEFECTS NOTED.  REPLACED RT ENGINE FIRE DETECTORS TS44, TS45, TS46 IAW AMM 26-11-02.  DETECTOR ELEMENT TESTED OK, NO EICAS MESSAGES.  GROUND IDLE RUN OPS CHECKED OK.
